Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic 1200 count

Buy Now From Amazon

Product Review

Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic 1200 count

  • Kirkland Signature Allergy medicine tablets active ingredient is diphenhydramine 25mg, an easy to swallow antihistamine that relieves sneezing
  • Antihistamines temporarily reduce the effects of the natural Chemical histamine in the body and the symptoms caused by hay fever and other upper respiratory allergies
  • Antihistamine allergy relief.
  • Contains diphenhydramine HCl 25mg
  • Compare to Benadryl allergy ultratab

Similar Products

Kirkland Signature USP Ibuprofen, 2 Bottles 200 mg of 500 Tablets EachKirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg - 600 Minitabs - 2 PackKirkland Signature Ibuprofen IB 200 mg Tablets 1000CountBasic Care Extra Strength Acetaminophen Caplets, 500 CountBasic Care Ibuprofen Tablets, 500 CountKirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count Personal Healthcare/Health CareKirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen 500 MG 400 rapid release gelcaps BottleNaproxen Sodium by Kirkland Signature - 400 caplets 220 mg Non Prescription Strength - Compare to the active ingredient in AleveMember's Mark Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer Nsaid (2 Bottles (1200 Tablets))Kirkland Signature Aller-Tec Cetirizine HCL 10 mg/Antihistamine Tablets - 365 Tablets per Bottle